[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] Concerned "little" sister
My brother and I have both been diabetic since we were one
year old. That was 26 years ago for my brother and 19 ago for
myself. He has been on the pump for 7 years now and I've been on it for
About a month ago he took me to pick up something at the
supermarket and decided to drive around the parking lot waiting for me. In
that time, he had a convulsion (I think that's how you say it English)
Someone passing by actually had to jump into his car to pull out the keys before
he crashed. He called a nearby police-officer who then proceeded
to call an ambulance. When I finally came out, I was able to help him
slightly regain consciousness and he was fine. Then, the paramedics came
and they wrote down on his record that they strongly felt he should not have a
license. I agree to a certain extent. I don't want him endangering
himself or others.
Anyway, I checked his pump and he had bolused 8 units without
eating anything afterwards. He never boluses at meals and when he does
bolus it is normally to treat a high. I'm concerned that the pump may be
hurting him more than helping him.
When he had the convulsion I checked his meter to see if there
was any explanation as to why he had bolused 8 units. In doing that I
saw that ALL of his results were either under 55 or above 388. These
aren't the same results he took to his endo. I discovered he was
making up all his bg results.
I really don't know what to do, but I am very worried.
Do you guys have any suggestions as to how I can help him without accusing him
or making him feel bad? (His self-esteem isn't exactly the
highest.) Every time he leaves the house I'm terrified
something is going to happen to him. I called one of his friends to talk
about it and that person told me he has extreme lows where he begins trembling a
lot at least twice a month when they go out.
Please give me some advice. Thanks!